# SDR 96ZZZM44

- Difficulty date: December 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9307R
- Make and model: Doug DC-9-83
- Aircraft serial: 49663
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Schrader Vlv
- Part number: MS287787
- Condition: Failed
- Location: Nlg Strut
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PHX - AFTER TAKEOFF, NOSE GEAR WOULD NOT RETRACT.  FOUND NOSE STRUT FLAT.  REPLACED SCHRADER VALVE O-RING, MFG P/N MS28778-7, AND SERVICED STRUT WITH OIL AND AIR.  EXTENDED NOSE STRUT TO FULL EXTENSION AND BACK DOWN WITH NO FINDING.  NOSE LANDING GEAR CHECKS NORMAL.
